Jump to ContentJump to Main Navigation

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board Member: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina

8 Issues per year

IMPACT FACTOR 2013: 0.453

VolumeIssuePage

Issues

Exact Solutions of Nonlinear Differential-difference Equations by He's Homotopy Perturbation Method

A. Yıldırım,

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation. Volume 9, Issue 2, Pages 111–114, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: 10.1515/IJNSNS.2008.9.2.111, May 2011

Publication History

Published Online:
2011-05-13

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.